AMS eContent Search Results
Matches for: msc=(14J20) AND publication=(tran)
Sort order: Date
     

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Gabino González-Diez and Sebastián Reyes-Carocca. Families of Riemann surfaces, uniformization and arithmeticity. Trans. Amer. Math. Soc. 370 (2018) 1529-1549.
Abstract, references, and article information   
View Article: PDF

[2] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc. 368 (2016) 8553-8595.
Abstract, references, and article information   
View Article: PDF

[3] Andreas-Stephan Elsenhans and Jörg Jahnel. Moduli spaces and the inverse Galois problem for cubic surfaces. Trans. Amer. Math. Soc. 367 (2015) 7837-7861.
Abstract, references, and article information   
View Article: PDF

[4] Ichiro Shimada. Transcendental lattices and supersingular reduction lattices of a singular $K3$ surface. Trans. Amer. Math. Soc. 361 (2009) 909-949. MR 2452829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society